# SDR DALA2022110807224

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 72,973 hours, 27,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ON SVC CHECK FOUND EEPLS ON ROWS 18 - 22 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY OVER L2 DOOR PER B757 AMM 33-51. CHECKS GOOD. (9380572)
